This week I'm on a short burst of Prednisone for a horrible lupus flare that I've been going through recently. This is the second time I've been put on a dose like this (80mg/2 days, 60mg/2 days, 4mg/2days..ect..). Now, just like last time, after about 5 days, I've developed this horrible pain/sensitivity in the back of my neck. It's right where my neck meets my back and again at the base of my skull. What the heck is that? Do the rest of you have that pain? It hurts to the touch so badly.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...